# SDR CALA2016012595027

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 62,490 hours, 15,243 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION & GOUGES ON LT ANGLE FOR WEB BS 1351, RBL 80 IN AFT CARGO CUT OUT.  REMOVED & FABRICATED NEW LT ANGLE & INSTALLED IAW SRM 51-40-02, AMM 20-60- 07 & DWG 140T2520.
